# SDR RAIA201801300001

- Difficulty date: January 30, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 38,895 hours, 23,036 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Condition: Malfunctioned
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAVATORY SMOKE WARNING EICAS AND AUDIBLE IN FLT. REMOVED AND REPLACED SMOKE DETECTOR PANEL OPS CHECKED GOOD
